Research Output for M Xie
Note: The 2012, 2013, 2014, 2015 publications have not been audited.
Stagnitti, F., Li, L., Allinson, G., Phillips, I.*, Lockington, D.*, Zeiliguer, A.*, Allinson, M., Lloyd-Smith, J. and Xie, M. (1999) A mathematical model for estimating the extent of solute- and water-flux heterogeneity in multiple sample percolation experiments., Journal of Hydrology, vol. 0, no. 0, pp. 59-69, Elsevier Science, Amsterdam, Netherlands [C1]
ERA journal ID: 1949 – Scopus EID: Not tagged
no DRO entry yet for this publication
No completions found or audited.
- * Not a member of Deakin University at time of output.
DRO to publications collection last synchronised: Friday 22nd May 2015 10:04pm